# SDR RAIA00406023

- Difficulty date: June 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 12,879 hours, 12,825 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2U226
- Condition: Deteriorated
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5747 - STL - BLEED 2 LEAK WARNING MESSAGE.  MAINTENANCE REMOVED AND REPLACED COUPLING SEAL.
